# SDR AU980206

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 7324 · Fuel Divider
- Part: Flow Divider
- Part number: 25890
- Condition: Faulty
- Location: Rt Eng Fuel
- Stage of operation: DE
- Nature of condition: E, X
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE FUEL FLOW DIVIDER FAULTY.
